ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A note on derivation of the generating function for the right truncated Rayleigh distribution

Rao, Srinivasa Arni SR (2006) A note on derivation of the generating function for the right truncated Rayleigh distribution. In: Applied Mathematics Letters, 19 (8). pp. 789-794.

[img] PDF
fran.pdf
Restricted to Registered users only

Download (159Kb) | Request a copy

Abstract

An expression is obtained for the probability that a Weibull random variable falls after the truncation and within a finite interval. However small, the truncation in the Weibull distribution (when the value of the shape parameter is two, it is called the Rayleigh distribution) has an impact. An attempt is made to obtain generating functions for two fixed shape parameters.

Item Type: Journal Article
Additional Information: Copyright to this article belongs to Elsevier
Keywords: Weibull distribution;Incomplete gamma;Kummer’s function
Department/Centre: Division of Biological Sciences > Centre for Ecological Sciences
Date Deposited: 11 Sep 2006
Last Modified: 19 Sep 2010 04:31
URI: http://eprints.iisc.ernet.in/id/eprint/8569

Actions (login required)

View Item View Item